# SDR QXEA2009012700051

- Difficulty date: January 24, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 4,700 hours, 4,889 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Horizontal Stab
- Part time: 6 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - IN FLIGHT LEVEL AT FL 250 AND -33 DEGREES C WITH AIRFRAME MODE SELECT IN SLOW GOT A "DEICE PRESS" CAUTION.  FOLLOWED CHECKLIST, NO HELP.  CONSULTED WITH MTX CONTROL IN MANUAL, BOOT SET FIVE WOULD INDICATED INFLATED AFTER 20 SEC (APPROX).  PROBLEM IS INNER TAILSET BOTH SIDES SLOW TO INFLATE.  DIVERTED TO PDX.  REMOVED AND REPLACED HORIZONTAL STAB LEADING EDGE PANEL 341AR,331AL,341BR IAW AMM TASK 55-13-00-000-801,55-13-00-400-801 AND REPAIRED RT ENGINE COWL INTAKE BOOT WITH PATCH PER AERAZUR MAINTENANCE PRACTICES.  OPS AND LEAK CHECK LEADING EDGE PANELS CHECK GOOD.  RETURNED TO SERVICE.
